# SDR UALA2010050601541

- Difficulty date: May 6, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 29,885 hours, 11,979 cycles
- Engine: Iae V2522A5
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 12
- Condition: Faulty
- Location: Position 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EFCS1 GROUND REPORT FAULTED SEC1 OR INPUT OF SPBK CONTROL TRANSDUCER UNIT 7CE.   RECEIVED BAD UNIT FROM STOCK. INSTALLED ORIG UNIT. REPLACED SEC 1 & TESTED IAW MM, NO MESSAGES ARE PRESENT AND NO FAULTS OCCURRED DURING TEST, ALSO COMPLETED SUCCESSFUL AFS TEST IAW MM AND LAND TEST.
